RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 11  


On approximation of flat Banach modules by free modules
O. Yu. Aristov
3
Roberts-type embeddings and conversion of transversal Tverberg's theorem
S. A. Bogatyi, V. M. Valov
33
Schwarz's lemma and estimates of coefficients for regular functions with free domain of definition
V. N. Dubinin
53
$D_\infty$-differential $E_\infty$-algebras and multiplicative spectral sequences
S. V. Lapin
75
Residual nilpotence and residual solubility of groups
R. V. Mikhailov
109
Systems of linear differential equations with $\pi$-derivative and linear differential inclusions
N. V. Plotnikova
127
Removability of isolated singularities of solutions of quasilinear parabolic equations with absorption
I. I. Skrypnik
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019